Acta Mathematica, 1983

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (19 articles)

Volume 150, Issue 1

[1] A Paley-Wiener theorem for real reductive groups

James Arthur University of Toronto, Canada

TBD mathscidoc:1701.331620

Acta Mathematica, 150, (1), 1-89, 1981.8
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 627 downloads ] [ 0 comments ] [ Cited by 52 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Harmonic volumes

Bruno Harris Brown University, Providence, RI, USA

TBD mathscidoc:1701.331621

Acta Mathematica, 150, (1), 91-123, 1981.8
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 569 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On elliptic systems in$R$^{$n$}

Robert B. Lockhart University of Notre Dame, Notre Dame, IN, USA Robert C. McOwen Northeastern University, Boston, MA, USA

TBD mathscidoc:1701.331622

Acta Mathematica, 150, (1), 125-135, 1981.12
[ Download ] [ 2017-01-08 20:32:58 uploaded by actaadmin ] [ 427 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] $L$^{∞}estimates for the $$\bar \partial $$ problem in a half-planeproblem in a half-plane

Peter W. Jones University of Chicago, IL, USA

TBD mathscidoc:1701.331623

Acta Mathematica, 150, (1), 137-152, 1980.12
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 192 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quantification geometrique, operateurs d’entrelacement et representations unitaires de $$\widetilde{SL_3 }(R)$$

Pierre Torasso Université de Poitiers, Poitiers, France

TBD mathscidoc:1701.331624

Acta Mathematica, 150, (1), 153-242, 1981.7
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 755 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the model companion of the theory of$e$-fold ordered fields

Moshe Jarden Tel-Aviv University, Tel-Aviv, Israel

TBD mathscidoc:1701.331625

Acta Mathematica, 150, (1), 243-253, 1982.1
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Normal forms for real surfaces in C^{2}near complex tangents and hyperbolic surface transformations

Jürgen K. Moser Forschungsinstitut für Mathematik ETH, Zürich, Switzerland Sidney M. Webster University of Minnesota, Minneapolis, USA

TBD mathscidoc:1701.331626

Acta Mathematica, 150, (1), 255-296, 1982.6
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 610 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Erratum to: Real hypersurfaces in complex manifolds

S. S. Chern University of California, Berkeley, CA, USA J. K. Moser New York University, New York, N.Y., USA

TBD mathscidoc:1701.331627

Acta Mathematica, 150, (1), 297-297, 1983.7
[ Download ] [ 2017-01-08 20:32:59 uploaded by actaadmin ] [ 278 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 152, Issue 1

[1] New Banach space properties of the disc algebra and$H$^{∞}

J. Bourgain Vrije Universiteit, Brussels, Belgium

TBD mathscidoc:1701.331636

Acta Mathematica, 152, (1), 1-48, 1982.2
[ Download ] [ 2017-01-08 20:33:00 uploaded by actaadmin ] [ 644 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Every covering of a compact Riemann surface of genus greater than one carries a nontrivial$L$^{2}harmonic differential

Jozef Dodziuk Queens College, City University of New York

TBD mathscidoc:1701.331637

Acta Mathematica, 152, (1), 49-56, 1982.11
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 479 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Measured foliations and the minimal norm property for quadratic differentials

Frederick P. Gardiner City University of New York, Brooklyn, NY, USA

TBD mathscidoc:1701.331638

Acta Mathematica, 152, (1), 57-76, 1983.4
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 572 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hausdorff dimension and capacities of intersections of sets in$n$-space

Pertti Mattila University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331639

Acta Mathematica, 152, (1), 77-105, 1982.9
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 731 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Transformation groups on complex Stiefel manifolds

Wu-Yi Hsiang University of California, Berkeley, CA, USA Per Tomter University of Oslo, Oslo, Norway

TBD mathscidoc:1701.331640

Acta Mathematica, 152, (1), 107-126, 1982.10
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The Hausdorff dimension of the limit set of a geometrically finite Kleinian group

Pekka Tukia University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331641

Acta Mathematica, 152, (1), 127-140, 1983.1
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 588 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Erratum to: The geometry and structure of isotropy irreducible homogeneous spaces

Joseph A. Wolf University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331642

Acta Mathematica, 152, (1), 141-142, 1983.5
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 301 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Forced vibrations of superquadratic Hamiltonian systems

A. Bahri University of Chicago, Chicago, IL, USA H. Berestycki University of Chicago, Chicago, IL, USA

TBD mathscidoc:1701.331643

Acta Mathematica, 152, (1), 143-197, 1981.7
[ Download ] [ 2017-01-08 20:33:01 uploaded by actaadmin ] [ 723 downloads ] [ 0 comments ] [ Cited by 52 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A non-standard ideal of a radical Banach algebra of power series

Marc P. Thomas California State College, Bakersfield, CA, USA

TBD mathscidoc:1701.331644

Acta Mathematica, 152, (1), 199-217, 1983.6
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 356 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Autour du théorème de Bombieri-Vinogradov

Etienne Fouvry Université de Bordeaux I, Talence, France

TBD mathscidoc:1701.331645

Acta Mathematica, 152, (1), 219-244, 1982.7
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Characterizations of almost surely continuous$p$-stable random Fourier series and strongly stationary processes

M. B. Marcus Texas A&M University, College Station, TX, USA G. Pisier Université Paris VI, Paris, France

TBD mathscidoc:1701.331646

Acta Mathematica, 152, (1), 245-301, 1982.2
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 685 downloads ] [ 0 comments ] [ Cited by 175 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved